# SDR ORJA99163

- Difficulty date: April 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Row 8-11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN PDX, EMERGENCY EXIT LIGHT ON ROWS 8-11.  FOUND CHAFING WIRE UNDER SEAT 9D PERFORMED.  OPS CHECK OK.  ALL INDICATIONS NORMAL PER COMPONENT MAINTENANCE MANUAL 400-079.  (M)
